# SDR IXXA05SMN109S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Elongated
- Location: Xs
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT WING, NR 2 STUB WING VANE SLOT HOLE ELONGATED, XS 247.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05270 DATE 06-29-05, SEMAN DWG # 3986 DATE 06-28-05, EO SEMAN # 2005849 DATE 06-29-05. REMOVED DAMAGED AREA IAW SEMAN DWG ED 3986. PERFORMED NDT INSPECT IAW DC-8 NDT SPM PART 06-10-01-001. FAB`D EXISTING REPAIR DOUBLER (ALCLAD 7075 T6 0.071”), FILLER (ALCLAD 7075 T6 0.063”) IAW SEMAN DWG # 3986. CLEANED, TREATED AND PRIMED AREA, REPAIRS INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG # 3986, DC-8 SRM 51-3-0 PG 1, DC-8 SRM 51-1-21 PG 1, DC-8 SRM 51-1-20D PG 9. TORQUED IAW DC-8 SRM 51-3-1.
